| Model Number |
02.12.E0611FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
06/09/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10 jun 2026 lot 2401928: (b)(4) items manufactured and released on 12-mar-2024.Expiration date: 2029-feb-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause:the surgeon revised liner height, which is a common practice to restore joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
At 1 year 5 months from primary, the patient came in presenting instability in flexion and the cause is unknown.The surgeon revised the insert (from 11 mm to 13 mm) to increase stability.The surgery was completed successfully.